# SDR WRLA2009048

- Difficulty date: February 8, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND PANEL 15AZ - LT STA 463 X:+10 ANGLE CRACKED FORWARD AVIONICS COMPARTMENT. (REF EGAT N/R U05132).  REPEAT INSPECTION AT AVIONICS COMP STA 463 X=10, NO CRACK FOUND.  REF IAW SRM VOL II 51-50-00 REV 40.  REF EGAT N/R U05132.
